Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

4

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:1 (2005) 111-122

Existence Theorems for Some Generalized

Quasivariational Inclusion Problems

Le Anh Tuan and Pham Huu Sach

Abstract. In this paper we give sufficient conditions for the existence of solutions of Problem (P1) (resp. Problem (P2)) of finding a point (z0, x0)\in B(z0, x0) A(x0) such that F(z0, x0, x) C(z0, x0, x0) (resp. F(z0, x0, x0) C(z0, x0, x)) for all x A(x0), where A, B, C, F are set-valued maps between locally convex Hausdorff spaces. Some known existence theorems are included as special cases of the main results of the paper.

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013